RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 28–30 (Mi dan44557)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Coercive properties of an elliptic equation with degeneracy

P. I. Lizorkin, S. M. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (308 kB)

Bibliographic databases:
UDC: 517.9
Received: 26.01.1981

Citation: P. I. Lizorkin, S. M. Nikol'skii, “Coercive properties of an elliptic equation with degeneracy”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 28–30

Citation in format AMSBIB
\Bibitem{LizNik81}
\by P.~I.~Lizorkin, S.~M.~Nikol'skii
\paper Coercive properties of an elliptic equation with degeneracy
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 28--30
\mathnet{http://mi.mathnet.ru/dan44557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625397}
\zmath{https://zbmath.org/?q=an:0504.35044}


Linking options:
  • http://mi.mathnet.ru/eng/dan44557
  • http://mi.mathnet.ru/eng/dan/v259/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev, S. L. Sobolev, “Sergei Mikhailovich Nikol'skii (on his eightieth birthday)”, Russian Math. Surveys, 40:5 (1985), 251–263  mathnet  crossref  mathscinet  zmath  adsnasa
    2. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019